×

zbMATH — the first resource for mathematics

Embeddings and characterizations of Lipschitz spaces. (English. French summary) Zbl 07275212
Summary: In this paper we give a thorough study of Lipschitz spaces. We obtain the following new results:
(i)
Sharp Jawerth-Franke-type embeddings between the Besov and Lipschitz spaces extending the classical results for Besov and Sobolev spaces.
(ii)
Sharp embeddings between Lipschitz spaces with different parameters extending the Brézis-Wainger result.
(iii)
Characterizations for Lipschitz norms via wavelets.
MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
42B35 Function spaces arising in harmonic analysis
42C40 Nontrigonometric harmonic analysis involving wavelets and other special systems
46B70 Interpolation between normed linear spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Almeida, A., Wavelet bases in generalized Besov spaces, J. Math. Anal. Appl., 304, 198-211 (2005) · Zbl 1108.42007
[2] Azzam, J.; Bedrossian, J., Bounded mean oscillation and the uniqueness of active scalar equations, Trans. Am. Math. Soc., 367, 3095-3118 (2015) · Zbl 1315.35009
[3] Bahouri, H.; Chemin, J.-Y.; Danchin, R., Fourier Analysis and Nonlinear Partial Differential Equations (2011), Springer: Springer New York
[4] Bennett, C.; Sharpley, R., Interpolation of Operators (1988), Academic Press: Academic Press New York · Zbl 0647.46057
[5] Bergh, J.; Löfström, J., Interpolation Spaces: An Introduction (1976), Springer: Springer Berlin · Zbl 0344.46071
[6] Brézis, H.; Wainger, S., A note on limiting cases of Sobolev embeddings and convolution inequalities, Commun. Partial Differ. Equ., 5, 773-789 (1980) · Zbl 0437.35071
[7] Caetano, A. M.; Haroske, D. D., Continuity envelopes of spaces of generalised smoothness: a limiting case; embeddings and approximation numbers, J. Funct. Spaces Appl., 3, 33-71 (2005) · Zbl 1079.46019
[8] Cianchi, A., Continuity properties of functions from Orlicz-Sobolev spaces and embedding theorems, Ann. Sc. Norm. Super. Pisa, Cl. Sci., 23, 575-608 (1996) · Zbl 0877.46023
[9] Cobos, F.; Domínguez, O., Approximation spaces, limiting interpolation and Besov spaces, J. Approx. Theory, 189, 43-66 (2015) · Zbl 1326.46020
[10] Cobos, F.; Domínguez, O., On Besov spaces of logarithmic smoothness and Lipschitz spaces, J. Math. Anal. Appl., 425, 71-84 (2015) · Zbl 1320.46028
[11] Cobos, F.; Domínguez, O.; Triebel, H., Characterizations of logarithmic Besov spaces in terms of differences, Fourier-analytical decompositions, wavelets and semi-groups, J. Funct. Anal., 270, 4386-4425 (2016) · Zbl 1356.46026
[12] Cobos, F.; Fernandez, D. L., Hardy-Sobolev spaces and Besov spaces with a function parameter, (Function Spaces and Applications. Function Spaces and Applications, Lecture Notes Math., vol. 1302 (1988), Springer: Springer Berlin), 158-170
[13] Cobos, F.; Fernández-Cabrera, L. M.; Kühn, T.; Ullrich, T., On an extreme class of real interpolation spaces, J. Funct. Anal., 256, 2321-2366 (2009) · Zbl 1211.46020
[14] Cohen, A.; Dahmen, W.; Daubechies, I.; DeVore, R., Harmonic analysis of the space BV, Rev. Mat. Iberoam., 19, 235-263 (2003) · Zbl 1044.42028
[15] Colombini, F.; De Giorgi, E.; Spagnolo, S., Sur les équations hyperboliques avec des coefficients qui ne dépendent que du temps, Ann. Sc. Norm. Super. Pisa, Cl. Sci., 6, 511-559 (1979) · Zbl 0417.35049
[16] Colombini, F.; Del Santo, D.; Fanelli, F.; Métivier, G., A well-posedness result for hyperbolic operators with Zygmund coefficients, J. Math. Pures Appl., 100, 455-475 (2013) · Zbl 1282.35220
[17] Colombini, F.; Del Santo, D.; Fanelli, F.; Métivier, G., Time-dependent loss of derivatives for hyperbolic operators with non regular coefficients, Commun. Partial Differ. Equ., 38, 1791-1817 (2013) · Zbl 1286.35057
[18] Colombini, F.; Lerner, N., Hyperbolic operators with non-Lipschitz coefficients, Duke Math. J., 77, 657-698 (1995) · Zbl 0840.35067
[19] Daubechies, I., Ten Lectures on Wavelets (1992), SIAM: SIAM Philadelphia · Zbl 0776.42018
[20] DeVore, R. A.; Lorentz, G. G., Constructive Approximation (1993), Springer: Springer New York · Zbl 0797.41016
[21] Ditzian, Z.; Tikhonov, S., Ul’yanov and Nikol’skiĭ-type inequalities, J. Approx. Theory, 133, 100-133 (2005) · Zbl 1069.41014
[22] Domínguez, O.; Tikhonov, S., Function spaces of logarithmic smoothness: embeddings and characterizations, Mem. Amer. Math. Soc., in press
[23] Domínguez, O.; Tikhonov, S., Sobolev embeddings, extrapolations, and related inequalities
[24] Edmunds, D. E.; Haroske, D. D., Spaces of Lipschitz type, embeddings and entropy numbers, Diss. Math., 380, 1-43 (1999) · Zbl 0932.46026
[25] Edmunds, D. E.; Haroske, D. D., Embeddings in spaces of Lipschitz type, entropy and approximation numbers, and applications, J. Approx. Theory, 104, 226-271 (2000) · Zbl 0997.41022
[26] Edmunds, D. E.; Triebel, H., Spectral theory for isotropic fractal drums, C. R. Acad. Sci. Paris, 326, 1269-1274 (1998) · Zbl 0920.47044
[27] Edmunds, D. E.; Triebel, H., Eigenfrequencies of isotropic fractal drums, Oper. Theory, Adv. Appl., 110, 81-102 (1999) · Zbl 0951.46012
[28] Evans, W. D.; Opic, B., Real interpolation with logarithmic functors and reiteration, Can. J. Math., 52, 920-960 (2000) · Zbl 0981.46058
[29] Evans, W. D.; Opic, B.; Pick, L., Real interpolation with logarithmic functors, J. Inequal. Appl., 7, 187-269 (2002) · Zbl 1041.46011
[30] Fanelli, F.; Zuazua, E., Weak observability estimates for 1-D wave equations with rough coefficients, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, 32, 245-277 (2015) · Zbl 1320.93027
[31] Farkas, W.; Leopold, H.-G., Characterisations of function spaces of generalised smoothness, Ann. Mat. Pura Appl., 185, 1-62 (2006) · Zbl 1116.46024
[32] Fernández-Cara, E.; Zuazua, E., On the null controllability of the one-dimensional heat equation with BV coefficients, Comput. Appl. Math., 2, 167-190 (2002) · Zbl 1119.93311
[33] Franke, J., On the spaces \(F_{p , q}^s\) of Triebel-Lizorkin type: pointwise multipliers and spaces on domains, Math. Nachr., 125, 29-68 (1986) · Zbl 0617.46036
[34] Garnett, J. B.; Le, T. M.; Meyer, Y.; Vese, L. A., Image decompositions using bounded variation and generalized homogeneous Besov spaces, Appl. Comput. Harmon. Anal., 23, 25-56 (2007) · Zbl 1118.68176
[35] Gogatishvili, A.; Opic, B.; Trebels, W., Limiting reiteration for real interpolation with slowly varying functions, Math. Nachr., 278, 86-107 (2005) · Zbl 1080.46012
[36] Gustavsson, J., A function parameter in connection with interpolation of Banach spaces, Math. Scand., 42, 289-305 (1978) · Zbl 0389.46024
[37] Haroske, D. D., Envelopes and Sharp Embeddings of Function Spaces, Chapman & Hall/CRC Res. Notes Math., vol. 437 (2007), Chapman & Hall/CRC: Chapman & Hall/CRC Boca Raton, FL · Zbl 1111.46002
[38] Haroske, D. D.; Moura, S. D., Continuity envelopes of spaces of generalized smoothness, entropy and approximation numbers, J. Approx. Theory, 128, 151-174 (2004) · Zbl 1055.46020
[39] Haroske, D. D.; Skandera, Ph.; Triebel, H., An approach to wavelet isomorphisms of function spaces via atomic representations, J. Fourier Anal. Appl., 24, 830-871 (2018) · Zbl 1417.46024
[40] Janson, S., Generalizations of Lipschitz spaces and an application to Hardy spaces and bounded mean oscillation, Duke Math. J., 47, 959-982 (1980) · Zbl 0453.46027
[41] Jawerth, B., Some observations on Besov and Lizorkin-Triebel spaces, Math. Scand., 40, 94-104 (1977) · Zbl 0358.46023
[42] Kalyabin, G. A.; Lizorkin, P. I., Spaces of functions of generalized smoothness, Math. Nachr., 133, 7-32 (1987) · Zbl 0636.46033
[43] Kolomoitsev, Y.; Tikhonov, S., Hardy-Littlewood and Ulyanov inequalities, Mem. Am. Math. Soc. (2020), in press
[44] Kolomoitsev, Y.; Tikhonov, S., Properties of moduli of smoothness in \(L_p( \mathbb{R}^d)\), J. Approx. Theory, 257 (2020) · Zbl 1450.41004
[45] Kolyada, V. I., On embedding theorems, (NAFSA 8-Nonlinear Analysis, Function Spaces and Applications, vol. 8. NAFSA 8-Nonlinear Analysis, Function Spaces and Applications, vol. 8, Czech. Acad. Sci., Prague (2007)), 34-94 · Zbl 1289.46051
[46] Leopold, H.-G., Limiting embeddings and entropy numbers (1998), Universität Jena: Universität Jena Germany, Forschungsergebnisse Math/Inf/98/05
[47] Marschall, J., Some remarks on Triebel spaces, Stud. Math., 87, 79-92 (1987) · Zbl 0653.46031
[48] Meyer, Y., Oscillating Patterns in Some Nonlinear Evolution Equations, Lecture Notes Math., vol. 1871, 101-187 (2006), Springer: Springer Berlin · Zbl 1358.35096
[49] Misiołek, G.; Yoneda, T., Ill-posedness examples for the quasi-geostrophic and the Euler equations, (Analysis, Geometry and Quantum Field Theory. Analysis, Geometry and Quantum Field Theory, Contemp. Math., vol. 584 (2012), Am. Math. Soc.: Am. Math. Soc. Providence, RI), 251-258 · Zbl 1317.35265
[50] Moura, S. D., Function spaces of generalized smoothness, Diss. Math., 398 (2001), 88 pp
[51] Olson, E. J.; Robinson, J. C., Almost bi-Lipschitz embeddings and almost homogeneous sets, Trans. Am. Math. Soc., 362, 145-168 (2010) · Zbl 1197.54045
[52] Peetre, J., Espaces d’interpolation et théorème de Soboleff, Ann. Inst. Fourier, 16, 279-317 (1966) · Zbl 0151.17903
[53] Seeger, A.; Ullrich, T., Haar projection numbers and failure of unconditional convergence in Sobolev spaces, Math. Z., 285, 91-119 (2017) · Zbl 1369.46032
[54] Seeger, A.; Ullrich, T., Lower bounds for Haar projections: deterministic examples, Constr. Approx., 46, 227-242 (2017) · Zbl 1386.46037
[55] Triebel, H., Interpolation Theory, Function Spaces, Differential Operators (1978), North-Holland: North-Holland Amsterdam · Zbl 0387.46033
[56] Triebel, H., Theory of Function Spaces (1983), Birkhäuser: Birkhäuser Basel · Zbl 0546.46028
[57] Triebel, H., The Structure of Functions (2001), Birkhäuser: Birkhäuser Basel
[58] Triebel, H., Theory of Function Spaces, III (2006), Birkhäuser: Birkhäuser Basel · Zbl 1104.46001
[59] Triebel, H., Function Spaces and Wavelets on Domains (2008), European Math. Soc. Publishing House: European Math. Soc. Publishing House Zürich · Zbl 1158.46002
[60] Triebel, H., Bases in Function Spaces, Sampling, Discrepancy, Numerical Integration (2010), European Math. Soc. Publishing House: European Math. Soc. Publishing House Zürich · Zbl 1202.46002
[61] Vybíral, J., A new proof of the Jawerth-Franke embedding, Rev. Mat. Complut., 21, 75-82 (2008) · Zbl 1154.46021
[62] Wilmes, G., On Riesz-type inequalities and K-functionals related to Riesz potentials in \(\mathbb{R}^N\), Numer. Funct. Anal. Optim., 1, 57-77 (1979) · Zbl 0413.41021
[63] Wilmes, G., Some inequalities for Riesz potentials of trigonometric polynomials of several variables, Proc. Symp. Pure Math., 35, Part 1, 175-182 (1979) · Zbl 0412.42011
[64] Zuazua, E., Log-Lipschitz regularity and uniqueness of the flow for a field in \(( W_{\text{loc}}^{n / p + 1 , p} ( \mathbb{R}^n ) )^n\), C. R. Math. Acad. Sci. Paris, 335, 17-22 (2002) · Zbl 1022.34002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.